# SDR EE4Y201805146539

- Difficulty date: May 14, 2018
- Submitted: May 14, 2018
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N935TA
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000205
- Aircraft time: 20,758 hours, 13,706 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 19031692401
- Condition: Worn
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, LEADING EDGE SKIN WORN BETWEEN RIBS 9A AND 10.
